Migraleve Complete Migraine Relief
Size: 24 tablets
This pack contains both Migraleve Pink and Migraleve Yellow tablets. Always start with Migraleve Pink tablets.
Migraleve Pink tablets have a unique double action, providing powerful relief from migraine headache and associated nausea and vomiting. If taken at the first sign of a migraine, Migraleve Pink Tablets can prevent an attack from developing.
Migraleve Yellow tablets provide relief for continuing migraine symptoms. They should always be taken after the first dose of Migraleve Pink tablets.
Dose for adults: 2 Migraleve Pink tablets to be swallowed at the first sign of a migraine attack.
If the migraine persists, then take 2 Migraleve Yellow tablets every 4 hours after the Migraleve Pink dose.
Do not take more than 8 tablets (2 pink and 6 yellow) in a 24 hour period.
Dose for children 10-14 years of age: 1 Migraleve Pink tablet to be swallowed at the first sign of of a migraine attack.
If the migraine persists, then take 1 Migraleve Yellow tablet every four hours after the Migraleve Pink dose.
Do not take more than 4 tablets (1 pink and 3 yellow) in a 24 hour period.
Do not give to children under 10 years of age except under medical supervision.
Do not exceed the stated dose.
May cause drowsiness. If affected do not drive or operate machinery.
Avoid alcoholic drink.
This product contains paracetamol - Do not take any other paracetamol-containing products.
Do not take continuously for extended periods or with a prescribed medicine without the advice of a doctor.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Keep out of the sight and reach of children.
Can only be sold at a Payden's Pharmacist's discretion.
Please fill in the PHARMACY CUSTOMER QUESTIONNAIRE shown on your basket.
Unfortunately, next day delivery is unavailable for this product.
Please note that you must be available to sign for this delivery.
Price: £9.96 (Price includes VAT charged at 20%)